# SDR SWAA2022031466344

- Difficulty date: February 1, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND RBL24.5 CENTER SECTION 2022-67699 / [01] TOOL USED CALIPER PN: 500-196-30; S/N: 1321141563 ; DUE DATE: 01-NOV-22. RADIUS GAGE P/N: 2204A3; S/N: AE-29974; DUE DATE: 13-JUL-22.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 AND RBL24.5 CENTER SECTION IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02; AND DRAWING 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
